Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 13, NWS Fort Worth, TX

February 5, 2008Rains County, Van Zandt County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Feb 5, 2008, 3:09 PM CST for Rains County, Van Zandt County, Texas. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 5, 2008, 3:09 PM CST (21:09 UTC)
Expired
Feb 5, 2008, 3:48 PM CST
In force
39 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Rains County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 136 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 5, 3:18 PM CSTHAIL 0.75Edgewood, TXMYRTLE SPRINGS AND EDGEWOOD AREAS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 11:56 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 711 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
711 J/kg
Mixed-layer CIN
-245 J/kg
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
369 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KFWD 052109
SVRFWD
TXC379-467-052215-
/O.NEW.KFWD.SV.W.0013.080205T2109Z-080205T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CST TUE FEB 5 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RAINS COUNTY IN NORTHEAST TEXAS...
  VAN ZANDT COUNTY IN NORTHEAST TEXAS...

* UNTIL 415 PM CST

* AT 309 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTH OF WILLS POINT...AND MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EDGEWOOD...CANTON AND LAKE TAWAKONI STATE PARK BY 315 PM
  EDGEWOOD AND FRUITVALE BY 320 PM
  GRAND SALINE AND VAN BY 325 PM
  EMORY BY 330 PM

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3239 9607 3283 9607 3286 9599 3285 9596
      3287 9596 3298 9565 3273 9562 3269 9558
      3254 9558
TIME...MOT...LOC 2109Z 239DEG 49KT 3264 9600

$$

DUNN
2 follow-up statements
000 
WWUS54 KFWD 052130
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
330 PM CST TUE FEB 5 2008

TXC379-467-052215-
/O.CON.KFWD.SV.W.0013.000000T0000Z-080205T2215Z/
RAINS TX-VAN ZANDT TX-
330 PM CST TUE FEB 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR VAN ZANDT AND RAINS COUNTIES...

AT 330 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
EMORY...OR ABOUT 15 MILES NORTHEAST OF WILLS POINT...MOVING NORTHEAST
AT 55 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL EASTERN RAINS COUNTY AT 340 PM CST

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST TUESDAY EVENING
FOR NORTHEASTERN TEXAS.

LAT...LON 3244 9602 3260 9591 3291 9587 3294 9578
      3293 9576 3298 9566 3296 9565 3273 9562
      3269 9558 3254 9558
TIME...MOT...LOC 2130Z 239DEG 49KT 3283 9573

$$
000 
WWUS54 KFWD 052148
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
348 PM CST TUE FEB 5 2008

TXC379-467-052158-
/O.CAN.KFWD.SV.W.0013.000000T0000Z-080205T2215Z/
RAINS TX-VAN ZANDT TX-
348 PM CST TUE FEB 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR VAN ZANDT AND RAINS COUNTIES
IS CANCELLED...

AT 348 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS 
WEAKENED AND MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN 
CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST TUESDAY EVENING
FOR NORTHEASTERN TEXAS.

LAT...LON 3244 9602 3260 9591 3291 9587 3294 9578
      3293 9576 3298 9566 3296 9565 3273 9562
      3269 9558 3254 9558
TIME...MOT...LOC 2148Z 239DEG 49KT 3296 9548

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 5, 2:10 PM CST, 59 minutes earlier.

Area forecast discussion, Feb 5, 2:10 PM CST, 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
210 PM CST TUE FEB 5 2008

.UPDATE...
WILL ISSUE WIND ADVISORY FOR NORTH TEXAS THROUGH 7 PM. AS FRONT
MOVES THROUGH WINDS ARE PICKING UP QUITE STRONGLY. WINDS SHOULD LAST
A COUPLE OF HOURS BEHIND THE FRONT BEFORE MODERATING.  84

&&

.PREV UPDATE...
1206
NEW PACKAGE COMING OUT TO GET TORNADO WATCH 34 IN THE PRODUCTS.
WATCH IS FOR AREAS ALONG AND NORTHEAST OF A LINE FROM
BONHAM...GREENVILLE...CANTON. HAVE DROPPED POPS FOR METROPLEX
WESTWARD. WEST WIND AND DROPPING TEMPERATURES HAVE NOW MADE IT AS
FAR EAST AS THE OFFICE IN FORT WORTH. EXPECT WINDS TO STAY JUST
BELOW ADVISORY CRITERIA THIS AFTERNOON...WITH WINDS 15 TO 20 WITH
OCCASIONAL GUSTS TO 30 MPH.    84

&&

.PREV UPDATE...
1144 AM
COLD FRONT HAS CAUGHT UP TO DRY-LINE NOW PER IMMEDIATE VEER TO W/NW
WINDS AND TEMP CONTRASTS. THIS FRONT PER SATELLITE IS AN INITIAL
PACIFIC AIRMASS...WITH MORE POLAR/COLDER AIRMASS AND STRONGER NW
WINDS ARRIVING BY THIS EVENING AND OVERNIGHT...WITH SOME CHILLY WIND
CHILLS BY MORNING. BEST CHANCE FOR SOME WIDELY SCT STRONG-SEVERE
STORMS WILL LIKELY BE OVER NE COUNTIES WHERE DEEPEST MOISTURE AND
BEST LARGE-SCALE LIFT WITH APPROACHING S/W OVER SW TX OCCURRING.
THESE COUNTIES WILL BE IN FAR SWRN PORTION OF TORNADO WATCH ABOUT TO
COME OUT FROM SPC. CAP FURTHER SOUTH PER SOUNDINGS WILL LIKELY KEEP
THOSE AREAS FAIRLY LIMITED. WE HAVE UPDATED FOR THESE TRENDS AND
EXPECT MOST THUNDERSTORM ACTIVITY WILL BE PUSHED E/NE OF N TX BY
21Z/AFTER.

&&

.AVIATION...
TOUGH CALL ON TIMING OF WIND SHIFT AND IF ANY CAA/STRATUS WILL GRAZE
D/FW TAF SITES. FOR NOW AND PER COORD WITH CWSU...THINK SRN FRINGE OF
STRATUS WILL AFFECT D/FW TAF SITES DURING THE AFTN HRS...GOING TO
MORE VFR CIGS AND STRONGER/OCCASIONALLY GUSTY NW LOW LVL FLOW BY
00Z/AFTER.. AS S/W LIFTS AWAY AND COLDER POLAR AIRMASS MOVES IN AND
THIS CAN BE SEEN IN TX PANHANDLE/WRN OK ALREADY.

A FEW AMENDS LIKELY FIRST 6 HRS DUE TO CHALLENGES THAT EXIST...BUT
DONT EXPECT PBLMS AFTER 00Z WITH CIG/WIND TRENDS.

&&

.FIRE WEATHER...
THOUGH GRASS FIRE DANGER BECOMING MORE MARGINAL OVER RED FLAG WARNING
OVER SW COUNTIES DUE TO COLD FRONT OVERTAKING DRY-LINE
EVENTUALLY....RHS STILL PROGGED TO DROP TO NEAR 30 PERCENT BY LATE
AFTERNOON AND WINDS MAY OCCASIONALLY GUST TO BETWEEN 20 AND 25 MPH
BEHIND THE FRONT. AREAS FROM LAMPASAS TO HAMILTON WERE STILL
CONCERNED WITH. THUS...WELL LEAVE RFW (RED FLAG WARNING)
GOING...THOSE NEAR COLORADO RIVER WILL SEE THE MAIN THREAT.

&&

.PREV DISCUSSION... /ISSUED 740 AM CST TUE FEB 5 2008/

UPDATE...
UPDATING TO EXPIRE SEVERE THUNDERSTORM WATCH. ALTHOUGH SUBSIDENCE
IN THE WAKE OF EARLY MORNING CONVECTION/SHORTWAVE HAS LIKELY BEEN
RESPONSIBLE FOR SUPPRESSION OF STORMS THUS FAR...SURFACE OBS
CONTINUE TO INDICATE MODERATE PRESSURE FALLS OVER NORTH TEXAS WITH
MOISTURE/INSTABILITY RECOVERING. LOCAL NOWCAST MODELS ALSO DEPICT
LOWERING CIN AND INCREASING CAPES AHEAD OF SLOWLY MOVING DRY LINE.
LATEST GLOBAL MODELS CONTINUE TO SLOW THE PROGRESS OF THE SYSTEM
DOWN AND THEREFORE AM HESITANT TO REDUCE POPS MUCH OVER THE
CENTRAL AND EASTERN CWA. IT WOULD APPEAR THAT THE SEVERE RISK IS
BEST NORTHEAST OF A GAINESVILLE TO CORSICANA LINE WHERE WINDS HAVE
BACKED AHEAD OF SURFACE LOW. FOR THIS UPDATE PULLED THUNDER FROM
THE WESTERN COUNTIES AND LOWERED POPS...OTHER JUST SOME COSMETIC
CHANGES TO HOURLY GRIDS. TR.92

PREV DISCUSSION... /ISSUED 538 AM CST TUE FEB 5 2008/

AVIATION...
12Z TAF PACKAGE
THUNDERSTORMS HAVE CLEARED THE METROPLEX AIRPORTS AND THE RADAR IS
MOSTLY CLEAR BUT FOR SOME LIGHT LINGERING RAIN. IN THE WAKE OF THE
STORMS...WINDS VARY FROM THE SOUTHWEST TO SOUTHEAST AT SPEEDS
LESS THAN 12KTS BUT A QUICK RECOVERY AND RETURN TO SOUTHERLY WINDS
AT 14-18KTS IS EXPECTED BY 13-14Z. ANOTHER ROUND OF THUNDERSTORMS
IS EXPECTED TO IMPACT THE METROPLEX AIRPORTS THIS MORNING. CHANCE
FOR THUNDERSTORMS AT WACO IS LESS AND HAVE INCLUDED VCTS FOR NOW
IN THE TAF BUT A THUNDERSTORM OR TWO MAY IMPACT THE AIRPORT LATE
THIS MORNING. SEVERE STORMS ARE POSSIBLE IN THE METROPLEX THIS
MORNING PRODUCING GUSTY WINDS UP TO 60 KTS AND LARGE HAIL ALONG
WITH FREQUENT CLOUD TO GROUND LIGHTNING.

STRONG WINDS WILL PREVAIL THIS TAF PERIOD BUT WILL SHIFT TO THE
WEST AND THEN NORTHWEST AS A DRYLINE MOVES IN AROUND 17-18Z
AND THEN A COLD FRONT AROUND 00Z. THIS WILL RESULT IN A POSSIBLE
CROSSWIND PROBLEM AT MOST OF THE METROPLEX AIRPORTS. CEILINGS ARE
ALREADY LIFTING OUT OF MVFR CATEGORY AND EXPECT THEM TO CONTINUE
TO LIFT AND BE NEARLY SKC BY THIS EVENING.

82/JLD

PREV DISCUSSION... /ISSUED 248 AM CST TUE FEB 5 2008/

DISCUSSION...
POTENT UPPER LEVEL TROUGH IS NOW MOVING THROUGH NEW MEXICO AND
WILL MOVE ACROSS THE REGION TODAY. MODELS HAVE SLOWED THE PROGRESS
OF THE SYSTEM AND THIS WILL RESULT IN GREATER COVERAGE OF STORMS
THIS MORNING...SOME SEVERE. DYNAMIC LIFT IS NOW BEGINNING TO OVER
SPREAD NORTH TEXAS EARLY THIS MORNING...BUT STORMS ARE ELEVATED AT
THIS TIME. VERY STEEP MID LEVEL LAPSE RATES ARE PRODUCING MU CAPES
APPROACHING 1000 J/KG WHILE DEEP LAYER SHEAR IS MORE THAN AMPLE
FOR ORGANIZED CONVECTIVE MODES...INCLUDING BOWING SEGMENTS AND
SUPERCELLS. SEVERE THREAT WILL PRIMARILY BE HAIL AND DAMAGING WIND
GUSTS. LOW LEVEL SHEAR IS VERY STRONG...BUT CURRENTLY TORNADO
THREAT IS MITIGATED BY LIMITED ABILITY FOR STORMS TO INGEST
SURFACE PARCELS DUE TO CAP AROUND 850 MB. THE RUC SHOWS A NARROW
OPPORTUNITY AHEAD OF AN EASTWARD MOVING COLD FRONT WHERE THE CAP
ERODES ENOUGH FOR SURFACE BASED CONVECTION AFTER DAY BREAK. THUS
WILL NEED TO MONITOR DISCRETE STORMS CLOSELY FOR ISOLATED TORNADIC
POTENTIAL THIS MORNING MAINLY ALONG AND EAST OF I-35.

ASIDE FROM SEVERE WEATHER POTENTIAL...FIRE WEATHER WILL BE A
CONCERN LATER THIS AFTERNOON OVER THE SOUTHWESTERN COUNTIES.
MODELS ARE IN POOR AGREEMENT ON WIND SPEEDS AND HUMIDITY VALUES
OVER THE AREA. WILL GENERALLY SIDE WITH A BLEND OF THE GFS/RUC
FORECASTS WITH THE DRY SLOT FROM THE UPPER LEVEL LOW MOVING ACROSS
THE SOUTHERN COUNTIES. THIS WILL ALLOW WINDS 20-30KT 925MB WINDS
TO MIX DOWN FROM ALOFT AS WELL AS SOME LOW DEWPOINTS. DESPITE
MORNING RAINS IN THE AREA...A COUPLE HOURS OF SUN...DRY
WINDS...AND 70 DEGREE TEMPERATURES WILL DRY OUT THE FREEZE DRIED
GRASSES AND FUELS. WE HAVE UPGRADED MOST OF THE FIRE WEATHER WATCH
TO A RED FLAG WARNING FOR THE SW ZONES.

COLD FRONT WILL SWEEP THROUGH THE REGION LATE THIS AFTERNOON AND
EVENING WITH BREEZY NW WINDS CONTINUING THROUGH THE NIGHT. SOME
WRAP AROUND CLOUDS ARE POSSIBLE OVER THE NORTHERN ZONES
TONIGHT...BUT OTHERWISE IT WILL BE SUNNY WEDNESDAY WITH PLEASANTLY
COOL TEMPERATURES. THE PROGRESSIVE ZONAL UPPER LEVEL FLOW WILL
CONTINUE THROUGH THE WEEKEND WITH ANOTHER COLD FRONT MOVING THROUGH
ON THURSDAY AND AGAIN FRIDAY EVENING. NO RAIN WITH EITHER SYSTEM
AND IT WILL ONLY SERVE TO SWITCH WINDS AROUND AND REINFORCE THE
MILD WEATHER. AIRMASS WILL CONTINUE TO REMAIN DRY AND MAINLY CLEAR
SKIES ARE EXPECTED INTO THE WEEKEND.

LONG RANGE MODELS SHOW A COLD FRONT BACK-DOORING IN FROM THE
NORTHEAST AS POLAR HIGH MOVES INTO THE EASTERN SEABOARD. WILL SHOW
A SLIGHT COOL DOWN SUNDAY AND MONDAY AND AN INCREASE IN CLOUD COVER.
HAVE KEPT FORECAST DRY MONDAY AND TUESDAY...ALTHOUGH GFS IS TRYING
TO SPIT OUT SOME LIGHT QPF AMOUNTS.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  73  37  56  37  60 /  70   0   0   0   0
WACO, TX              75  36  58  38  63 /  50   0   0   0   0
PARIS, TX             73  35  51  33  54 / 100   0   0   0   0
DENTON, TX            72  33  56  33  59 /  70   0   0   0   0
MCKINNEY, TX          73  34  55  31  57 /  90   0   0   0   0
DALLAS, TX            74  40  56  38  59 /  80   0   0   0   0
TERRELL, TX           74  38  55  36  59 /  80   0   0   0   0
CORSICANA, TX         75  40  56  37  64 /  60   0   0   0   0
TEMPLE, TX            75  38  60  37  65 /  40   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: TXZ115-116-129>132-141>144-156>160-174.

&&

84/84/05
Hazardous weather outlook, Feb 5, 2:15 PM CST, 54 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
215 PM CST TUE FEB 5 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-061200-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
215 PM CST TUE FEB 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
SCATTERED THUNDERSTORMS...SOME SEVERE WITH LARGE HAIL...DAMAGING
WINDS TO 60 MPH...ARE POSSIBLE ALONG AND EAST OF A SHERMAN...TO
TERRELL...TO GROESBECK...TO HEARNE LINE THROUGH THIS AFTERNOON.
AREAS FROM INTERSTATE 20 BETWEEN TERRELL AND CANTON...UP TO THE RED
RIVER COULD SEE POTENTIAL FOR A TORNADO OR TWO THROUGH MID
AFTERNOON. THUNDERSTORMS MAY ALSO PRODUCE LOCALLY HEAVY RAINFALL UP
TO 2 INCHES...ALONG WITH CLOUD-TO-GROUND LIGHTNING.

WESTERN AREAS OF NORTH TEXAS WILL SEE GUSTY WEST AND NORTHWEST WINDS
BETWEEN 20 AND 30 MPH...WITH A FEW GUSTS THIS AFTERNOON IN EXCESS OF
40 MPH BEHIND A COLD FRONT...WITH LOWERING HUMIDITIES.

A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH 7 PM
CDT...FOR ALL OF NORTH TEXAS BEHIND A STRONG COLD FRONT MOVING
THROUGH THE AREA THIS AFTERNOON. A RED FLAG WARNING REMAINS IN AFFECT
FOR MUCH OF THIS REGION THROUGH 6 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY.
A SLIGHT CHANCE OF THUNDERSTORMS IS POSSIBLE NEXT MONDAY NIGHT AND
TUESDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THE AFTERNOON HOURS
ACROSS NAMELY NORTHEAST PORTIONS OF NORTH TEXAS.

05/

In the hours before

Local storm report, Feb 5, 2:03 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
203 PM CST TUE FEB 05 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             GARLAND                 32.91N  96.63W
02/05/2008  E1.00 INCH       DALLAS             TX   AMATEUR RADIO
Local storm report, Feb 5, 2:09 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
209 PM CST TUE FEB 05 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     HAIL             BONHAM                  33.59N  96.18W
02/05/2008  E0.88 INCH       FANNIN             TX   TRAINED SPOTTER
Special weather statement, Feb 5, 2:11 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
211 PM CST TUE FEB 5 2008

TXZ158>160-052045-
MCLENNAN TX-FALLS TX-BELL TX-
211 PM CST TUE FEB 5 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN BELL COUNTY
  FALLS COUNTY
  EASTERN MCLENNAN COUNTY

AT 211 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS 10 MILES EAST OF TEMPLE...MOVING
NORTHEAST AT 50 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...BEVERLY HILLS...
BRUCEVILLE-EDDY...GOLINDA...HALLSBURG...HEWITT...LACY-LAKEVIEW...
LORENA...LOTT...MARLIN...MART...NORTHCREST...RIESEL...ROBINSON...
ROGERS...ROSEBUD...TEMPLE AND TROY.

HALF INCH DIAMETER SIZE HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED
FROM THESE STORMS.

IF THESE STORMS INTENSIFY...SEVERE WEATHER WARNINGS MAY BE NEEDED.

LAT...LON 3111 9745 3181 9699 3124 9661 3092 9723
TIME...MOT...LOC 2011Z 216DEG 51KT 3116 9715

DUNN
Local storm report, Feb 5, 2:15 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
215 PM CST TUE FEB 05 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             7 E DALLAS              32.79N  96.64W
02/05/2008  E1.75 INCH       DALLAS             TX   BROADCAST MEDIA

            GOLF BALL HAIL AT I-30 AND FERGUSON...ABOUT 6 MILES EAST
            OF DALLAS.
Local storm report, Feb 5, 2:20 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
220 PM CST TUE FEB 05 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             2 W MESQUITE            32.77N  96.63W
02/05/2008  E1.75 INCH       DALLAS             TX   PUBLIC
Local storm report, Feb 5, 2:38 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
238 PM CST TUE FEB 05 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     HAIL             11 W KAUFMAN            32.58N  96.50W
02/05/2008  E1.75 INCH       KAUFMAN            TX   TRAINED SPOTTER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 2:05 AM CSTSpecial Weather StatementFWDComanche25 min
Feb 5, 2:13 AM CSTSevere Thunderstorm WarningFWDMills32 min
Feb 5, 2:25 AM CSTSevere Thunderstorm WarningFWDComanche35 min
Feb 5, 3:26 AM CSTRed Flag WarningFWDBell, Bosque, Comanche, Coryell, Eastland, Erath and 10 more15 hr
Feb 5, 1:02 PM CSTSpecial Weather StatementFWDHill28 min
Feb 5, 1:32 PM CSTSevere Thunderstorm WarningFWDDallas35 min
Feb 5, 1:35 PM CSTSpecial Weather StatementFWDCollin25 min
Feb 5, 1:37 PM CSTSpecial Weather StatementFWDHill23 min
Feb 5, 1:40 PM CSTSevere Thunderstorm WarningFWDDallas, Ellis50 min
Feb 5, 1:53 PM CSTSevere Thunderstorm WarningFWDCollin, Dallas47 min
Feb 5, 2:08 PM CSTSevere Thunderstorm WarningFWDFannin41 min
Feb 5, 2:09 PM CSTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more5 hr
Feb 5, 2:11 PM CSTSpecial Weather StatementFWDFalls34 min
Feb 5, 2:17 PM CSTSevere Thunderstorm WarningFWDDallas, Kaufman28 min
Feb 5, 2:30 PM CSTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro49 min
Feb 5, 2:44 PM CSTSevere Thunderstorm WarningFWDHopkins, Hunt, Kaufman, Rains31 min
Feb 5, 3:02 PM CSTSevere Thunderstorm WarningFWDFreestone, Limestone, Navarro58 min
Feb 5, 3:07 PM CSTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Lamar38 min
Feb 5, 3:34 PM CSTSevere Thunderstorm WarningFWDLimestone, Robertson25 min
Feb 5, 3:45 PM CSTSpecial Weather StatementFWDHenderson30 min
Feb 5, 4:00 PM CSTSevere Thunderstorm WarningFWDAnderson, Henderson, Van Zandt33 min
Feb 5, 4:12 PM CSTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.